RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1950, Volume 14, Issue 5  


On some properties of cyclically monotonic functions
S. N. Bernshtein
381
On the best approzimation by polynomials of the functions $[ax+b|x|]|x|^s$ on the interval $[-1,+1]$
I. I. Ibragimov
405
On the generalized polynomials of S. N. Bernshtein
A. O. Gel'fond
413
On coverings of certain $A$-sets
Z. I. Kozlova
421
On rigid bases of the $\delta s$-operation
A. D. Taimanov
443
Commutative radical rings
L. I. Golovina
449
On the uniqueness theorem in the theory of the potential
I. M. Slivnyak
473
Известия Академии наук СССР. Серия математическая
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020